MURAL - Maynooth University Research Archive Library



    Items where Author is "Wirth, F."


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.

    Article

    Wirth, F. and Stanojević, R. and Shorten, Robert N. and Leith, Douglas J. (2006) Stochastic equilibria of AIMD communication networks. SIAM Journal on Matrix Analysis and Applications, 28 (3). pp. 703-723. ISSN 0895-4798

    This list was generated on Fri Jul 30 22:32:46 2021 UTC.